File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New admissibility analysis for discrete singular systems with time-varying delay

TitleNew admissibility analysis for discrete singular systems with time-varying delay
Authors
Issue Date2015
Citation
Applied Mathematics and Computation, 2015, v. 265, p. 1058-1066 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227348

 

DC FieldValueLanguage
dc.contributor.authorFeng, Z-
dc.contributor.authorLi, W-
dc.contributor.authorLam, J-
dc.date.accessioned2016-07-18T09:09:56Z-
dc.date.available2016-07-18T09:09:56Z-
dc.date.issued2015-
dc.identifier.citationApplied Mathematics and Computation, 2015, v. 265, p. 1058-1066-
dc.identifier.urihttp://hdl.handle.net/10722/227348-
dc.languageeng-
dc.relation.ispartofApplied Mathematics and Computation-
dc.titleNew admissibility analysis for discrete singular systems with time-varying delay-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1016/j.amc.2015.06.018-
dc.identifier.hkuros259400-
dc.identifier.volume265-
dc.identifier.spage1058-
dc.identifier.epage1066-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats